Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 1, Pages 125–131 (Mi mz2569)  

On the Approximability by Finite $p$-Groups of Free Products of Groups with Normal Amalgamation

E. V. Sokolov

Ivanovo State University

Abstract: A sufficient condition for the residual $p$-finiteness (approximability by the class $\mathscr F_p$ of finite $p$-groups) of a free product $G=(A*B;H)$ of groups $A$ and $B$ with a normal amalgamated subgroup $H$ is obtained. This condition is used to prove that if $A$ and $B$ are extensions of residually $\mathscr N$-groups by $\mathscr F_p$-groups, where $\mathscr N$ stands for the class of finitely generated torsion-free nilpotent groups, and if $H$ is a normal $p'$-isolated polycyclic subgroup, then the group $G$ is residually $p$-finite (i.e., residually $\mathscr F_p$-group), provided the quotient group $G/H^pH'$ is residually $p$-finite.

DOI: https://doi.org/10.4213/mzm2569

Full text: PDF file (204 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:1, 114–119

Bibliographic databases:

UDC: 512.543
Received: 11.06.2004

Citation: E. V. Sokolov, “On the Approximability by Finite $p$-Groups of Free Products of Groups with Normal Amalgamation”, Mat. Zametki, 78:1 (2005), 125–131; Math. Notes, 78:1 (2005), 114–119

Citation in format AMSBIB
\Bibitem{Sok05}
\by E.~V.~Sokolov
\paper On the Approximability by Finite $p$-Groups of Free Products of Groups with Normal Amalgamation
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 1
\pages 125--131
\mathnet{http://mi.mathnet.ru/mz2569}
\crossref{https://doi.org/10.4213/mzm2569}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2244875}
\zmath{https://zbmath.org/?q=an:1081.20039}
\elib{https://elibrary.ru/item.asp?id=9155861}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 1
\pages 114--119
\crossref{https://doi.org/10.1007/s11006-005-0104-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000231924500012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-23944448425}


Linking options:
  • http://mi.mathnet.ru/eng/mz2569
  • https://doi.org/10.4213/mzm2569
  • http://mi.mathnet.ru/eng/mz/v78/i1/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:208
    Full text:142
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021